Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Mohan S. Shrikhande and Sharad S. Sane
Title: Quasi-symmetric designs
Additional book information: London Math. Soc. Lecture Note Ser., vol. 164, Cambridge University Press, Cambridge, 1991, 225 pp, US$29.95. ISBN 0-521-41407-5.

References [Enhancements On Off] (What's this?)

  • [1] A. Blokhuis and A. R. Calderbank, Quasi-symmetric designs and the Smith normal form, Des. Codes Cryptogr. 2 (1992), no. 2, 189–206. MR 1171534, 10.1007/BF00124897
  • [2] Peter J. Cameron, Parallelisms of complete designs, Cambridge University Press, Cambridge-New York-Melbourne, 1976. London Mathematical Society Lecture Note Series, No. 23. MR 0419245
  • [3] P. J. Cameron and J. H. van Lint, Designs, graphs, codes and their links, London Mathematical Society Student Texts, vol. 22, Cambridge University Press, Cambridge, 1991. MR 1148891
  • [4] Eric S. Lander, Symmetric designs: an algebraic approach, London Mathematical Society Lecture Note Series, vol. 74, Cambridge University Press, Cambridge, 1983. MR 697566
  • [5] C. Skinner, Non-symmetric designs modulo 2, Designs, Codes and Cryptography (to appear).

Review Information:

Reviewer: A. R. Calderbank
Journal: Bull. Amer. Math. Soc. 27 (1992), 337-339
DOI: https://doi.org/10.1090/S0273-0979-1992-00323-3